# SDR UALA2011070603346

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 39,611 hours, 8,558 cycles
- Engine: Pwa PW4077
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG APU OIL QTY APU OIL QTY INOP.  CHECKED AT ORD APU OIL QTY FULL.  **  DL8369 CREATED TO MONITOR  **  -INF-  :AHM CMC MSG'S INDICATES 49 10280 OIL QTY LOW REF: FIM 49-20 & PERFORM TASK 819.  RPR OR RPL AS NECESSARY & IF NEEDED OIL QTY SNSR PCN: 295-9002.  INCLUDE FINDINGS IN ACP W-U.  CLEANED RESIDUAL OIL FROM ELEC CONNECTOR TO QTY SENSOR.  OPS CHECKED OKAY.
